File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Parameter-dependent filter design with guaranteed ℋ∞ performance

TitleParameter-dependent filter design with guaranteed ℋ∞ performance
Authors
Issue Date2005
PublisherThe Institution of Engineering and Technology. The Journal's web site is located at http://www.ietdl.org/IP-CTA
Citation
Iee Proceedings: Control Theory And Applications, 2005, v. 152 n. 5, p. 531-537 How to Cite?
AbstractIn the paper, the problem of ℋ∞, filtering for a class of linear uncertain systems is studied. The parameter uncertainties are assumed to reside in a polytope. The paper is focused on the design of a parameter-dependent filter which guarantees the filtering error system to be asymptotically stable and has a prescribed ℋ∞ performance. By employing a parameter-dependent Lyapunov function approach, sufficient conditions are established for the existence of the desired filters in terms of linear matrix inequalities, which can be handled easily by using the available toolbox. Both continuous- and discrete-time cases are investigated. It is shown, via a numerical example, that the proposed filter design methods are more effective and less conservative than some existing results. © IEE, 2005.
Persistent Identifierhttp://hdl.handle.net/10722/156782
ISSN
2008 Impact Factor: 2.106
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorGao, Hen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorShi, Pen_US
dc.contributor.authorWang, Cen_US
dc.date.accessioned2012-08-08T08:43:57Z-
dc.date.available2012-08-08T08:43:57Z-
dc.date.issued2005en_US
dc.identifier.citationIee Proceedings: Control Theory And Applications, 2005, v. 152 n. 5, p. 531-537en_US
dc.identifier.issn1350-2379en_US
dc.identifier.urihttp://hdl.handle.net/10722/156782-
dc.description.abstractIn the paper, the problem of ℋ∞, filtering for a class of linear uncertain systems is studied. The parameter uncertainties are assumed to reside in a polytope. The paper is focused on the design of a parameter-dependent filter which guarantees the filtering error system to be asymptotically stable and has a prescribed ℋ∞ performance. By employing a parameter-dependent Lyapunov function approach, sufficient conditions are established for the existence of the desired filters in terms of linear matrix inequalities, which can be handled easily by using the available toolbox. Both continuous- and discrete-time cases are investigated. It is shown, via a numerical example, that the proposed filter design methods are more effective and less conservative than some existing results. © IEE, 2005.en_US
dc.languageengen_US
dc.publisherThe Institution of Engineering and Technology. The Journal's web site is located at http://www.ietdl.org/IP-CTAen_US
dc.relation.ispartofIEE Proceedings: Control Theory and Applicationsen_US
dc.titleParameter-dependent filter design with guaranteed ℋ∞ performanceen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1049/ip-cta:20045050en_US
dc.identifier.scopuseid_2-s2.0-25144469636en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-25144469636&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume152en_US
dc.identifier.issue5en_US
dc.identifier.spage531en_US
dc.identifier.epage537en_US
dc.identifier.isiWOS:000232090000006-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridGao, H=7402971422en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridShi, P=15751801400en_US
dc.identifier.scopusauthoridWang, C=8337851300en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats